arrow
Volume 23, Number 6
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 23 (2005), pp. 561-586.

Preview Full PDF 1715 19918 Abstract

Tian-Jun Wang & Ben-Yu Guo

J. Comp. Math., 23 (2005), pp. 587-602.

Preview Full PDF 1622 19227 Abstract

Hou-De Han & Chun-Xiong Zheng

J. Comp. Math., 23 (2005), pp. 603-618.

Preview Full PDF 1804 19398 Abstract

Feng-Min Xu, Cheng-Xian Xu & Hong-Gang Xue

J. Comp. Math., 23 (2005), pp. 619-634.

Preview Full PDF 1651 19088 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 635-646.

Preview Full PDF 1693 18988 Abstract

Xin Leng, De-Gui Liu, Xiao-Qiu Song & Li-Rong Chen

J. Comp. Math., 23 (2005), pp. 647-656.

Preview Full PDF 1663 19316 Abstract

S. Jiménez & L. Vázquez

J. Comp. Math., 23 (2005), pp. 657-672.

Preview Full PDF 1740 19033 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard